Doctor insights on:
Patanol Eye Drops
Perhaps: Patanol (olopatadine) is specifically indicated for relief of ocular allergy symptoms which may include redness. However, redness can also be caused by a variety of other ocular problems beyond allergy for which Patanol (olopatadine) may not be the appropriate medication. You should see your ophthalmologist if your redness is ongoing, accompanied by discharge or pain or not resolving quickly. ...Read more
Not many: Any eye drop can have side effects, although patenol is usually very well tolerated. Some expected side effects might be stinging or burning feeling when used, possible mildly blurred vision, redness of the eyes after use. These are all fairly rare with patenol, in my experience. ...Read more
Ocular allergies: Otc zaditor (ketotifen) (or generic equivalent) is often helpful in covering the allergy symptoms. In severe cases a short course of steroids under supervision of a physician can be helpful. The other option is to desensitize to the allergen. Skin testing to determine the allergen and then use weekly scit or daily slit therapy http://www.Enttoday.Org/details/article/498209/slit_vs_scit_a_qa.Html. ...Read moreSee 1 more doctor answer
Patanol (olopatadine) eye drops (0.1% Olopatadine Hydrochloride) are they safe specially for hearing. Are they ototoxic? Are they generally safe to use?
Safe & Effective: Patanol (olopatadine) eye drops are very safe and effective for allergic conjunctivitis and have minimal side effects. Common side effects include burning, dry eyes, headache, and redness. I have not seen any ear complications from this medication. Not listed on common adverse reactions. ...Read more
Accidentally put my daughters eye drops called polymyxin instead of my patanol (olopatadine) eye drops. My . eyes sting.. hurts when putting my contacts?
Medication problem: Rinse your eyes and leave your contacts out for a few days. If you have medication allergy to the medication get seen. ...Read more
No: Patanol (olopatadine) doesn't become less effective with use and tolerance doesn't develop. No medications used to treat allergies develop tolerance. This only occurs with a small number of meds, usually those affecting nervous system, e.g. Pain killers, sedatives, sleeping pills, etc. Probably you are being exposed to more pollen, dust, etc. And your symptoms are worse. ...Read more
Yes: Topical antihistamine agents are generally very effective for treatment of seasonal allergy eye conditions. However, as the season progresses, they often lose their effect. That does not make this "bad" medicine; rather, it probably attests to the severity of allergies that you have. ...Read more
Red eyes for 4 days so far.I have been on Patanol and Lastacaft (alcaftadine) eye drops for 3 months helping with allergies. both eye bloodshot is recent.what to do
Can anyone tell me is using ketotifen ophthalamic solution and previously used olopatadine eye drops.Are there some good eye drops availabe?
Are 0.1% Olopatadine Hydrochloride
Eye drops in any way ototoxic are they safe to use in general?
Not ototoxic: And safe to useGet a more detailed answer ›
Dry eye treatment: The reason your eyes are only responding to the antibiotic drops is the fact that there may be an infectious or inflammatory component to your eye symptoms. The antibiotics are treating that, helping your eyes feel better. Eventually, if you continue having dry eye symptoms, then optive (or other artificial tears) are the best drops to use chronically. Follow-up with your eye doctor not better. ...Read moreSee 1 more doctor answer
What should I do if I have been prescribed patanol (olopatadine) for allergies, when i put the drops in, it burns my eyes. Is that normal?
Patanol (olopatadine): Not much, except possible irritation or itching due to allergy to a component in the drop. ...Read more